Show simple item record

dc.contributor.authorTunc, Ercan ( Orcid Icon 0000-0001-8860-608X )
dc.date.accessioned2022-03-16T21:13:22Z
dc.date.available2022-03-16T21:13:22Z
dc.date.issued2017-01-13
dc.identifier.citationTunç, E. (2017). Oscillatory and asymptotic behavior of third-order neutral differential equations with distributed deviating arguments. Electronic Journal of Differential Equations, 2017(16), pp. 1-12.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/15521
dc.description.abstractThis article concerns the oscillatory and asymptotic properties of solutions of a class of third-order neutral differential equations with distributed deviating arguments. We give sufficient conditions for every solution to be either oscillatory or to converges to zero. The results obtained can easily be extended to more general neutral differential equations and neutral dynamic equations on time scales. Two examples are also provided to illustrate the results.en_US
dc.formatText
dc.format.extent12 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherTexas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2017, San Marcos, Texas: Texas State University and University of North Texas.
dc.subjectNeutral differential equationen_US
dc.subjectOscillationen_US
dc.subjectAsymptotic behavioren_US
dc.subjectDistributed deviating argumentsen_US
dc.titleOscillatory and asymptotic behavior of third-order neutral differential equations with distributed deviating argumentsen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record